Show simple item record

dc.contributor.authorŠikić, Zvonimir
dc.date.accessioned2019-10-24T07:00:28Z
dc.date.available2019-10-24T07:00:28Z
dc.date.created2017-01-18 00:04
dc.date.issued2013-03-01
dc.identifieroai:hrcak.srce.hr:112929
dc.identifierhttp://hrcak.srce.hr/112929
dc.identifierhttp://hrcak.srce.hr/file/166770
dc.identifier.urihttp://hdl.handle.net/20.500.12424/861433
dc.format.mediumapplication/pdf
dc.languagehr
dc.language.isoscr
dc.publisherCroatian Mathematical Society
dc.rightsinfo:eu-repo/semantics/openAccess
dc.sourceTheorem; Vol.14 No.53; ISSN 1332-3008 (Print); ISSN 1849-1650 (Online)
dc.titleŠTO DOKAZUJE ARROWLJEV TEOREM
dc.typetext
ge.collectioncodeOAIDATA
ge.dataimportlabelOAI metadata object
ge.identifier.legacyglobethics:10462846
ge.identifier.permalinkhttps://www.globethics.net/gtl/10462846
ge.lastmodificationdate2017-01-18 00:04
ge.lastmodificationuseradmin@pointsoftware.ch (import)
ge.submissions0
ge.oai.exportid148948
ge.oai.repositoryid557
ge.oai.setnameTheorem
ge.oai.setspecjournal:361
ge.oai.streamid5
ge.setnameGlobeTheoLib
ge.setspecglobetheolib
ge.linkhttp://hrcak.srce.hr/112929
ge.linkhttp://hrcak.srce.hr/file/166770


This item appears in the following Collection(s)

Show simple item record